On dichotomic maps for non autonomous discrete equations
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/09/1997
|
Resumo |
A new procedure is given for the study of stability and asymptotic stability of the null solution of the non autonomous discrete equations by the method of dichotomic maps, which it includes Liapunov's Method asa special case. Examples are given to illustrate the application of the method. |
Formato |
305-315 |
Identificador |
Dynamics of Continuous Discrete and Impulsive Systems. Waterloo: Watam Press, v. 3, n. 3, p. 305-315, 1997. 1201-3390 http://hdl.handle.net/11449/39119 WOS:A1997XT15000003 |
Idioma(s) |
eng |
Publicador |
Watam Press |
Relação |
Dynamics of Continuous Discrete and Impulsive Systems |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |